1 Browse Title Index

Browse Title Index


 
Issue Title
 
Vol 34, No 2 (2003) A note on variants of certain inequalities for convex functions Abstract   PDF
B. G. Pachpatte
 
Vol 43, No 4 (2012) A perturbation technique to compute initial amplitude and phase for the Krylov-Bogoliubov-Mitropolskii method Abstract   PDF
M. Saifur Rahman
 
Vol 34, No 3 (2003) A priori bounds for periodic solutions of a delay Rayleigh equation with damping Abstract
Gen-Qiang Wang, Sui Sun Cheng
 
Vol 38, No 3 (2007) A priori bounds for periodic solutions of neutral differential equations with delay Abstract   PDF
Jing-Wen Li, Sui Sun Cheng
 
Vol 35, No 3 (2004) A random version of Schaefer's fixed point theorem with applications to functional random integral equations Abstract   PDF
B. C. Dhage
 
Vol 47, No 1 (2016) A reaction-diffusion system and its shadow system describing harmful algal blooms Abstract   PDF
Shintaro kondo, Masayasu Mimura
 
Vol 34, No 4 (2003) A refinement of Holder's integral inequality Abstract   PDF
Zheng Liu
 
Vol 38, No 1 (2007) A refinement of the Gr"{u}ss inequality and applications Abstract   PDF
P. Cerone, S. S. Dragomir
 
Vol 48, No 1 (2017) A remark on the number of distinct prime divisors of integers Abstract   PDF
Mehdi Hassani
 
Vol 36, No 3 (2005) A result on best approximation in locally convex spaces Abstract   PDF
Abdul Latif, Arjamand Bano, Abdul Rahim Khan
 
Vol 33, No 1 (2002) A result on invariant approximation Abstract   PDF
Abdul Latif, Arjamand Bano
 
Vol 42, No 1 (2011) A reverse Hilbert-type inequality with a generalized homogeneous kernel Abstract   PDF
Bing He
 
49 - 60 of 756 Items << < 1 2 3 4 5 6 7 8 9 10 > >> 


Sponsored by Tamkang University | ISSN 0049-2930 (Print), ISSN 2073-9826 (Online) | Powered by MathJax